# SDR 98FDEA00734

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 187 CORROSION C53-224-04 ON FLOORBEAM UPPER CHORD BS 1110, LBL 11 TO RBL 43, WL 208.  REMOVED DAMAGE, FABRICATED, LOCATED, DRILLED ALODINED, PRIMED, PAINTED AND INSTALL FLOORBEAM SEGMENT AND REPAIR PARTS IAW FEDEX SRM 53-10-8, 51-30-2 AND FEDEX MM 51-20-151.
